# SDR 99ZZZX1801

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 411105067
- Condition: Damaged
- Location: Gas Producer
- Part time: 755 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY DAMAGE TO LAB SEAL FAILURE.  EXCESSIVE DAMAGE TO KNIFE EDGES AND GP BLADES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  PART TC:  1,061.9.
